Alert archive / New Jersey / Flash Flood Watches in 2009
Flash Flood Watch 9, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this flash flood watch at Aug 13, 2009, 4:12 AM EDT for 4 states. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2009, 4:12 AM EDT (08:12 UTC)
- Expired
- Aug 13, 2009, 7:29 PM EDT
- In force
- 15 hr
- Issued by
- NWS Philadelphia/Mount Holly
All 31 counties
Kent County, DE, New Castle County, DE, Sussex County, DE, Caroline County, MD, Cecil County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Hunterdon County, NJ, Mercer County, NJ, Middlesex County, NJ, Monmouth County, NJ, Morris County, NJ, Ocean County, NJ, Salem County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ, Berks County, PA, Carbon County, PA, Delaware County, PA, Lehigh County, PA, Monroe County, PA, Northampton County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 08:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 8.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 626 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- -34 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KPHI 130812 FFAPHI URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 412 AM EDT THU AUG 13 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-140400- /O.CAN.KPHI.FA.A.0005.000000T0000Z-090814T0400Z/ /O.NEW.KPHI.FF.A.0009.090813T0812Z-090814T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 412 AM EDT THU AUG 13 2009 ...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF DELAWARE...NORTHEAST MARYLAND...NEW JERSEY AND PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN DELAWARE...DELAWARE BEACHES...INLAND SUSSEX...KENT AND NEW CASTLE. IN NORTHEAST MARYLAND... CAROLINE...CECIL...KENT MD...QUEEN ANNES AND TALBOT. IN NEW JERSEY...ATLANTIC...ATLANTIC COASTAL CAPE MAY...CAMDEN...CAPE MAY...COASTAL ATLANTIC...COASTAL OCEAN...CUMBERLAND...EASTERN MONMOUTH...GLOUCESTER...HUNTERDON...MERCER...MIDDLESEX... MORRIS...NORTHWESTERN BURLINGTON...OCEAN...SALEM...SOMERSET... SOUTHEASTERN BURLINGTON...SUSSEX...WARREN AND WESTERN MONMOUTH. IN PENNSYLVANIA...BERKS...BUCKS...CARBON...CHESTER... DELAWARE...LEHIGH...MONROE...MONTGOMERY...NORTHAMPTON AND PHILADELPHIA. * THROUGH THIS EVENING * A SLOW MOVING UPPER LEVEL DISTURBANCE... COMBINED WITH A MOIST UNSTABLE AIRMASS WILL ONCE AGAIN CONTRIBUTE TO SHOWERS AND THUNDERSTORMS AGAIN TODAY. SOME OF THESE SHOWERS AND THUNDERSTORMS COULD CONTAIN HEAVY RAINFALL... AND WITH WET GROUNDS FROM YESTERDAYS RAINFALL... SOME FLASH FLOODING IS POSSIBLE AGAIN TODAY. THE UPPER LEVEL DISTURBANCE SHOULD BEGIN TO MOVE OUT LATER TONIGHT... AND PRECIPITATION SHOULD BEGIN TO DISSIPATE SOON AFTER SUNDOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$ ROBERTSON
2 follow-up statements
000 WGUS61 KPHI 132018 FFAPHI FLOOD WATCH NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 418 PM EDT THU AUG 13 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-140400- /O.CON.KPHI.FF.A.0009.000000T0000Z-090814T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 418 PM EDT THU AUG 13 2009 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF DELAWARE...NORTHEAST MARYLAND...NEW JERSEY AND PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN DELAWARE... DELAWARE BEACHES...INLAND SUSSEX...KENT AND NEW CASTLE. IN NORTHEAST MARYLAND...CAROLINE...CECIL...KENT MD...QUEEN ANNES AND TALBOT. IN NEW JERSEY...ATLANTIC...ATLANTIC COASTAL CAPE MAY...CAMDEN...CAPE MAY...COASTAL ATLANTIC...COASTAL OCEAN... CUMBERLAND...EASTERN MONMOUTH...GLOUCESTER...HUNTERDON... MERCER...MIDDLESEX...MORRIS...NORTHWESTERN BURLINGTON... OCEAN...SALEM...SOMERSET...SOUTHEASTERN BURLINGTON...SUSSEX... WARREN AND WESTERN MONMOUTH. IN PENNSYLVANIA...BERKS...BUCKS... CARBON...CHESTER...DELAWARE...LEHIGH...MONROE...MONTGOMERY... NORTHAMPTON AND PHILADELPHIA. * UNTIL MIDNIGHT EDT TONIGHT * A SLOW MOVING UPPER LEVEL DISTURBANCE...COMBINED WITH A MOIST UNSTABLE AIRMASS...WILL CONTINUE CONTRIBUTING TO SHOWERS AND THUNDERSTORMS THROUGH THE EVENING HOURS. SOME OF THESE SHOWERS AND THUNDERSTORMS COULD CONTAIN HEAVY RAINFALL...AND WITH WET GROUNDS FROM YESTERDAYS RAINFALL...SOME FLASH FLOODING IS POSSIBLE THROUGH THE EVENING HOURS. THE UPPER LEVEL DISTURBANCE IS EXPECTED TO MOVE OUT LATER TONIGHT...AND PRECIPITATION SHOULD DISSIPATE AROUND MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLASH FLOOD WARNINGS BE ISSUED. && $$
000 WGUS61 KPHI 132329 FFAPHI FLOOD WATCH NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 729 PM EDT THU AUG 13 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054- 055-060>062-067>071-140030- /O.CAN.KPHI.FF.A.0009.000000T0000Z-090814T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON- SOMERSET-MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND- ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- INCLUDING THE CITIES OF...WILMINGTON...DOVER...GEORGETOWN... REHOBOTH BEACH...ELKTON...CHESTERTOWN...CENTREVILLE...EASTON... DENTON...NEWTON...WASHINGTON...MORRISTOWN...FLEMINGTON... SOMERVILLE...NEW BRUNSWICK...FREEHOLD...SANDY HOOK...TRENTON... PENNSVILLE...GLASSBORO...CAMDEN...CHERRY HILL...MOORESTOWN... MOUNT HOLLY...JACKSON...MILLVILLE...HAMMONTON... CAPE MAY COURT HOUSE...OCEAN CITY...ATLANTIC CITY... LONG BEACH ISLAND...WHARTON STATE FOREST...JIM THORPE... STROUDSBURG...READING...ALLENTOWN...BETHLEHEM...WEST CHESTER... NORRISTOWN...DOYLESTOWN...MEDIA...PHILADELPHIA 729 PM EDT THU AUG 13 2009 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF DELAWARE...NORTHEAST MARYLAND...NEW JERSEY AND PENNSYLVANIA HAS BEEN CANCELLED. WIDESPREAD RAIN HAS MOVED OUT OF THE AREA. ALTHOUGH A FEW ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE UNTIL ABOUT MIDNIGHT, ANY PRECIPITATION ACTIVITY THAT DOES DEVELOP IS NOT EXPECTED TO RESULT IN FLOODING. THEREFORE, THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this flash flood watch went out at Aug 13, 3:35 AM EDT, 37 minutes earlier.
Area forecast discussion, Aug 13, 3:35 AM EDT, 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 335 AM EDT THU AUG 13 2009 .SYNOPSIS... THE UPPER TROUGH WILL MOVE OUT TODAY, WHILE THE COLD FRONT REMAINS TO OUR SOUTH. HIGH PRESSURE AT THE SURFACE WILL SLOWLY BUILD IN THROUGH EARLY NEXT WEEK, WITH AN UPPER RIDGE TRYING TO BUILD IN FROM THE SOUTH. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE MID/UPPER TROUGH WILL VERY SLOWLY MAKE ITS WAY THROUGH THE AREA TODAY. HOWEVER, WHILE DOING SO, IT WILL HELP CREATE INSTABILITY AND LIFT AGAIN TODAY. WITH A MOIST AIRMASS IN PLACE, THIS SHOULD LEAD TO INCREASING SHOWERS AND POSSIBLY THUNDERSTORMS TODAY. AS MENTIONED, THE AIR IS RATHER MOIST, PWS IN EXCESS OF 1.5 INCHES, SO RAINFALL RATES COULD BE 1 TO 2 INCHES AN HOUR OR MORE. THEREFORE WE HAVE ISSUED A FLASH FLOOD WATCH FOR TODAY. PLEASE REFER TO THE LATEST WATCH STATEMENT FOR MORE DETAILS. REGARDING TEMPERATURES TODAY, THE MAV AND MET GUIDANCE WERE PRETTY CLOSE TO EACH OTHER, SO WE USED A BLEND OF THE TWO. WITH THE MID/UPPER TROUGH OVERHEAD, IT SHOULD NOT BE AN OVERLY WARM DAY, GENERALLY IN THE 70S FOR MOST AREAS, TO AROUND 80 IN SOME ISOLATED AREAS, ESPECIALLY WHERE THE SUN BREAKS THROUGH. && .SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/... THE TROUGH BEGINS TO LIFT OUT OF THE AREA TONIGHT, SO SHOWER ACTIVITY SHOULD BEGIN TO DIMINISH AFTER SUNDOWN, BUT MAINLY AFTER MIDNIGHT. IT WILL TAKE A WHILE FOR THE CLOUDS TO MOVE OUT, SO THE TEMPERATURES WILL NOT BOTTOM OUT. A COLD FRONT WILL REMAIN NEARLY STATIONARY WELL TO OUR SOUTH, WHILE HIGH PRESSURE WILL TRY TO BUILD INTO THE AREA FOR THE END OF THE WEEK. WITH THE MID/UPPER TROUGH LIFTING OUT, OUR TEMPERATURES WILL BE ALLOWED TO REBOUND ON FRIDAY WITH EVERYONE REACHING THE 80S. THERE IS HOWEVER, A SMALL CHANCE OF A SHOWER OR THUNDERSTORM FRIDAY, BUT IT IS NOT EXPECTED TO BE WIDESPREAD. BY SATURDAY, WE ARE NOT EXPECTING MUCH IN THE WAY OF CONVECTION, IF ANY AT ALL, AND TEMPERATURES SHOULD BE WARMING EVEN MORE INTO THE MID TO UPPER 80S. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... CONDITIONS DONT CHANGE MUCH FOR THE EXTENDED UNTIL THE VERY END. HIGH PRESSURE SHOULD SLIDE OFFSHORE EARLY NEXT WEEK AT THE SURFACE, WITH THE MID/UPPER LEVEL RIDGE TRIES TO BUILD IN TO OUR SOUTH. THIS WILL ALLOW OUR WEATHER TO REMAIN STEADY THROUGH THE MIDDLE OF NEXT WEEK WITH TEMPERATURES IN THE MID TO UPPER 80S, AND LITTLE OR NO CHANCE OF PRECIPITATION. THIS COULD CHANGE POSSIBLY BY THE MIDDLE OF NEXT WEEK AS THERE IS A CHANCE OF A DISTURBANCE TO MAKE ITS WAY THROUGH THE AREA, POSSIBLY BRINGING PRECIPITATION WEDNESDAY OR THURSDAY. && .AVIATION /07Z THURSDAY THROUGH MONDAY/... THE UPPER TROUGH AND HUMID LOW LEVELS WILL CONTINUE ACROSS THE AREA TODAY. IFR/MVFR CIGS WILL BE ACROSS THE AREA EARLY THIS MORNING AND AREAS OF SHOWERS/FOG WILL BE ACROSS THE LEHIGH VALLEY AND ALSO OFF THE COAST. CONDITIONS WILL IMPROVE LATER THIS MORNING WITH VFR RETURNING BY LATE MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP IN THE HEAT OF THE DAY WITH DOWNPOURS AND LOWER CIGS AT TIMES. THERE IS A SMALL CHC OF LOWER CONDITIONS AT THE TAF SITES, BUT WITH TIMING/PLACEMENT NOT CERTAIN THE VCSH AND CB CLOUD GROUP WAS USED FOR MUCH OF THE DAY. AMDS WILL BE ISSUED WHEN/IF TIMING CAN BE DETERMINED BETTER. MUCH OF THE RAINS WILL END TONIGHT...BUT AREAS OF FOG WILL PROBABLY DEVELOP BY MIDNIGHT. OUTLOOK... WHILE HIGH PRESSURE MOVES OVER THE AREA BY THE WEEKEND...THE FLOW ALOFT WILL KEEP US IN A CHANCE OF PRECIPITATION AS THE WESTERLIES TAP THE MOISTURE FROM THE BIG SYSTEM TAKING SHAPE IN THE CENTRAL PLAINS. && .MARINE... WEAK LOW PRESSURE MOVING ALONG THE STALLED FRONT TO THE SOUTH AND HIGH PRESSURE OFF NEW ENGLAND WILL KEEP AN ERLY WINDS OVER THE WATERS TODAY. AN UPPER TROUGH WILL PUSH THE SFC SYSTEMS OFF THE THE EAST TONIGHT AND FRIDAY. WINDS AND SEAS WILL REMAIN BELOW SCA CONDITIONS TODAY AND TONIGHT. SEAS WILL RUN CLOSE TO 4 FT EARLY TODAY ACROSS THE NORTHERN COASTAL WATERS AND THEN DECREASE LATER TODAY. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...ROBERTSON AVIATION...OHARA MARINE...OHARA
Hazardous weather outlook, Aug 13, 3:36 AM EDT, 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 AM EDT THU AUG 13 2009 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-140745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 336 AM EDT THU AUG 13 2009 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN RAINFALL AND ESPECIALLY FLOODING REPORTS. ANZ430-431-450>455-140745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 AM EDT THU AUG 13 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 8:54 PM EDT | Flash Flood Warning | PHI | Carbon | 4 hr |
| Aug 12, 10:33 PM EDT | Flash Flood Warning | PHI | Carbon, Lehigh, Northampton | 4 hr |
| Aug 12, 10:42 PM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Aug 12, 11:23 PM EDT | Flash Flood Warning | PHI | Berks, Lehigh, Northampton | 7 hr |
| Aug 13, 2:58 AM EDT | Areal Flood Advisory | PHI | Chester | 3 hr |
| Aug 13, 3:36 AM EDT | Flood Watch | PHI | Berks, Carbon, Delaware, Lehigh, Monroe, Northampton and 1 more | 36 min |
| Aug 13, 6:01 AM EDT | River Flood Warning | PHI | Chester | 5 hr |
| Aug 13, 9:13 AM EDT | River Flood Warning | PHI | Chester, Delaware | 5 hr |
| Aug 12, 9:12 PM EDT | Special Marine Warning | PHI | 28 min |
Nearby
Flash Flood Watches in New Jersey, 2009Flash Flood Watches in Pennsylvania, 2009Flash Flood Watches in Maryland, 2009Every flash flood watch in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.